# SDR JJBA20190917003

- Difficulty date: September 17, 2019
- Submitted: September 19, 2019
- Operation: Air carrier
- Aircraft: N16147
- Make and model: Emb EMB-145XR
- Aircraft serial: 145749
- Aircraft time: 38,509 hours, 23,889 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Condition: Failed
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

LG AIR/GROUND FAIL ON EICAS ON SHORT FINAL. PERFORMED CMC DOWNLOAD. FOUND LEFT WOW PROX SWITCH FAIL MESSAGE. R&R AFT & FWD MLG WOW PROX SWITCH. R&R LGEU. OPS CHECK SAT. NO LG AIR/GROUND FAIL MESSAGE ON EICAS.
